# SDR CA050520003

- Difficulty date: May 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,448 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: 12TW13
- Condition: Inoperative
- Location: Collective Stick
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GROUND RUN AND HYDRAULIC CHECKS THE HYDRAULIC WARNING HORN WOULD NOT SOUND WHEN OPERATING COLLECTIVE HYDRUALIC SWITCH. HORN WOULD NOT SOUND WHEN OPERATING COLLECTIVE HYDR. SWITCH. HYDRAULICS WOULD TURN ON AND OFF, HORN WOULD NOT TURN ON. COLLECTIVE HYDRAULIC SWITCH P/N 12TTW1-3 WAS REPLACED AND HORN FUNCTIONEDPROPERLY ON AND OFF. AIRCRAFT WAS RETURNED TO SERVICE.
